# SDR CALA9601709

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INBOARD AFT CORNER OF RT OUTBOARD ELEVATOR SKIN TORN WITH SKIN PULLING THROUGH FASTENERS.  A CLASS-B REPAIR WAS INSTALLED IAW SRM 55-22-00, PAGE 4.  A DIP WAS ISSUED TO REINSPECT THE AREA AT EACH B-CHECK AND INSTALL A-CLASS 1 REPAIR WITHIN 12,000 HOURS.
